High Blood PressureI am male 33 years. i used to take homeopathic medicine 5 years back. then i started taking allopathic medicine for HBP Nebicard 2.5. then now few months back i started having sinus for which i am taking homeopathic medicine Kali Iod and Aconite Nap. Now i want to shift to homeo for my HBP as doctors say for allopathic it is for life long. i was taking aurum met 30 from past 4 months and now i have been suggested to stop it and i am from two taking taking Calcarea Flourica 12x and Gloinine- tincher. Calc 4 pills 6 times in a day and Gloinine 4 drops two times a day. earlier my bp with allopathic was 120/80 from last 3-4 months. but whenever i tried to stop it jumped. now again i have tried the same using homeopathic medicine. is it ok any suggestions pls.
rajesh singh on 2006-04-04
1. Gastric problem (Technically called it proper assimilation of food in the body)
2. Kidney affections
3. Anxiety and Depression
Find yourself what is the actuall cause may be you have one from the above list but it is not necessary for all patients.
Astonish to read that you are using glonine in mother tincture form. Please stop it in the first step.
Tell us in detail about your sign and symptoms. ABC forum will likely to help you.
Rajar More last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.